# SDR GTIA020436

- Difficulty date: April 10, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT FLOORBOARD BETWEEN INBOARD SEAT TRACK X22 AND OUTBOARD SEAT TRACK X44 AT STATION Y257 CORRODED.  REMOVED FLOORBOARD.  FABRICATED A NEW PANEL.  INSTALLED FLOOR PANEL.  (M)
